# SDR DALA2023071905858

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N519DN
- Make and model: Airbus A350-941
- Aircraft serial: 0588
- Aircraft time: 2,430 hours, 242 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3519 ON GEAR RETRACTION LEVER WAS DIFFICULT TO RAISE. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF LANDING GEAR CONTROL LEVER WITHOUT JACKING OF THE A/C. TEST OK ON GROUND. (4679056)
